Friday, April 2, 2010

losing it

I'm totally freaking out. Spent 30 minutes crying to a nice guy on the phone crisis line. Chris has locked up my meds for safekeeping.
Please think of me and send me nice, non-psych ward vibes.

5 comments:

I Hate to Weight said...

hang in there. remember -- you won't feel like this forever.

sometimes, coming off something like ativan can mess with you too? have you called your doctor?

you're in my prayers. feel better and take such good care of yourself.

Zena said...

oh hunny hang in there its gonna be okay....breath...breath...call your doc. Its okay...you can email me, FB me...call...text..I will email my numbers to you...where is chris now?

even if you need to go IP...its okay...you need to be safe...dont be hard on yourself...this will pass but sometimes we just need some help along the way

((((hugs))))

bananas said...

Sometimes Ativan can make you feel depressed the next day, or even the same day. My sister gets seriously depressed on Ativan so she can't take it.

I hope you feel better! I keep looking for you on Facebook and I'm sorry I've missed your hellos.

Angela E. Gambrel Lackey said...

you are in my prayers. if you need to ask for help, please do. remember this will pass.

HUGS!!!

Angela

仲亨仲亨 said...

TAHNKS FOR YOUR SHARING~~~VERY NICE.................................................